MathSciNet Relay Station
MathSciNet bibliographic data
MR1849163 (2002e:65104) 65L12
Anguelov, Roumen; Lubuma, Jean M.-S. Contributions to the mathematics of the nonstandard finite difference method and applications. Numer. Methods Partial Differential Equations 17 (2001), no. 5, 518–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement